# SDR DXTA2011101904755

- Difficulty date: October 18, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N340QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600514
- Aircraft time: 9,296 hours, 7,676 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 15231007
- Part serial: 662
- Condition: Malfunctioned
- Location: Lt Mlg
- Part time: 9,296 hours, 7,676 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH AT GEAR EXTENSION, ONLY THE NOSE AND RT MAIN GREEN CAME ON, NO LT GREEN AND THE RED UNLOCK STAYED ON.  CYCLED THE GEAR UP AND DOWN, THE RESULT WAS 3 GREEN LIGHTS AND NO RED LIGHT. DID NOT BLOW DOWN THE GEAR. LANDED SAFELY.  TROUBLESHOT TO INTERMITTENT LT MLG SWITCH MOUNTED IN THE ACTUATOR. REPLACED LT MLG ACTUATOR IAW MM CHAP 32-31-04. OPS CHECK AND LEAK CHECK GOOD AT THIS TIME.
